UNIGE document Scientific Article
previous document  unige:12442  next document
add to browser collection
Title

Dynamical 2-complexes

Author
Published in Geometriae Dedicata. 2001, vol. 88, no. 1/3, p. 283 - 319
Identifiers
Full text
Structures
Citation
(ISO format)
GAUTERO, François. Dynamical 2-complexes. In: Geometriae Dedicata, 2001, vol. 88, n° 1/3, p. 283 - 319. https://archive-ouverte.unige.ch/unige:12442

165 hits

0 download

Update

Deposited on : 2010-11-15

Export document
Format :
Citation style :